Page 4 of 8 FirstFirst ... 23456 ... LastLast
Results 31 to 40 of 71
Thanks Tree74Thanks

Thread: Anybody here become irritable on a statin drug?

  1. #31
    Banned Camp
    Joined
    Nov 2007
    Posts
    11,723
    Thanks
    5632

    From
    NE Wisconsin
    Quote Originally Posted by EnigmaO01 View Post
    No worries. I am seeing a good physician. He's the one that suggested we stop the statin drug for a month to see what happens.
    Good! Were you experiencing muscle spasms?

    Regards,

    Bourne
    Thanks from cable2

  2. #32
    Senior Member bmanmcfly's Avatar
    Joined
    Oct 2014
    Posts
    10,751
    Thanks
    1918

    From
    C-A-N-A-D-A-Eh
    Stating drugs are terrible health wise.

  3. #33
    Veteran Member EnigmaO01's Avatar
    Joined
    Mar 2010
    Posts
    15,782
    Thanks
    8062

    From
    Indiana
    Quote Originally Posted by Bourne View Post
    Good! Were you experiencing muscle spasms?

    Regards,

    Bourne
    I tried Crestor first and it affected my muscles but not spasms. I felt like I had been hit by a Mack truck.

  4. #34
    Veteran Member EnigmaO01's Avatar
    Joined
    Mar 2010
    Posts
    15,782
    Thanks
    8062

    From
    Indiana
    Quote Originally Posted by bmanmcfly View Post
    Stating drugs are terrible health wise.
    WTH is a Stating drug?
    Thanks from bmanmcfly

  5. #35
    Veteran Member
    Joined
    Jan 2007
    Posts
    18,783
    Thanks
    3738

    Quote Originally Posted by EnigmaO01 View Post
    I had fits of rage over minor things (never at others) like dropping things, or things that are normally minor stress in my line of work. It may or may not be a coincidence but it seems to have started about the time I started taking a generic version of lipitor which is Atorvastatin. And my blood pressure went up about that time. So I started taking a blood pressure med soon after that which is Atenolol.

    My doctor has me off of the statin drug to see if that's it and it seems I am better but still irritable but no where near as much. Could be psychological too.

    Could be be the Atenolol too although the drug is actually used to calm people down other than for blood pressure. However my doctor says sometimes drugs have an opposite effect in some people.

    Thoughts?

    Now I'm dealing with GERD for some reason. I stopped drinking coffee and carbonated drinks but it's lingering.
    I was taking that same statin Atorvastatin and I was getting serious leg muscle problems. Very sore aches. Then went to Crestor and everything seemed fine. Had to stop Crestor as it was so expensive so went to it's generic version . Leg soreness was back. I'm not talking that shit anymore. Seems like the generic versions don't behave like the originals. My doctor got out of his practice so have to find another then will discuss drugs. Never noticed mood issues.
    Thanks from EnigmaO01

  6. #36
    Veteran Member MaryAnne's Avatar
    Joined
    Apr 2012
    Posts
    38,710
    Thanks
    27998

    From
    Englewood,Ohio
    Quote Originally Posted by EnigmaO01 View Post
    Absolutely even if I do have medical training. But I also like Bourne's humor.
    I just like Bourne!
    Thanks from EnigmaO01 and Bourne

  7. #37
    Veteran Member MaryAnne's Avatar
    Joined
    Apr 2012
    Posts
    38,710
    Thanks
    27998

    From
    Englewood,Ohio
    Quote Originally Posted by THOR View Post
    I was taking that same statin Atorvastatin and I was getting serious leg muscle problems. Very sore aches. Then went to Crestor and everything seemed fine. Had to stop Crestor as it was so expensive so went to it's generic version . Leg soreness was back. I'm not talking that shit anymore. Seems like the generic versions don't behave like the originals. My doctor got out of his practice so have to find another then will discuss drugs. Never noticed mood issues.
    I have been having some leg problems. I think I will lay off the statins for a couple of weeks.See what happens. Lovastatin is generic.

  8. #38
    Veteran Member
    Joined
    Jan 2007
    Posts
    18,783
    Thanks
    3738

    Quote Originally Posted by OlGuy View Post
    There's always cigarettes. Yeah I know too dangerous, but prescribed drugs aren't exactly perfect either.
    Avoid drugs as much as possible. Still have need for blood pressure meds but I try to reduce the dosage with alternative foods like beets, celery, garlic. Blood pressure is tricky as hell. Stress and tension are big factors for me. Some foods & drink maybe. Can't find clear patterns concerning foods.
    Thanks from EnigmaO01

  9. #39
    Veteran Member
    Joined
    Jan 2007
    Posts
    18,783
    Thanks
    3738

    Quote Originally Posted by pragmatic View Post
    Used to have rage issues long ago. Celexa (Citalopram) was prescribed and has done a nice job of mitigating that.

    Have been on atorvastatin for the last few years without any noticeable problems.

    Assume you take your statin in the evenings? Consider taking a mood enhancer in the morning to balance things out. Better living through chemicals.
    You haven't noticed any leg muscle pains?

  10. #40
    Senior Member bmanmcfly's Avatar
    Joined
    Oct 2014
    Posts
    10,751
    Thanks
    1918

    From
    C-A-N-A-D-A-Eh
    Quote Originally Posted by EnigmaO01 View Post
    WTH is a Stating drug?
    Stupid autocorrect

Page 4 of 8 FirstFirst ... 23456 ... LastLast

Similar Threads

  1. Replies: 18
    Last Post: 25th May 2016, 10:08 AM
  2. Strong statin-diabetes risk
    By bajisima in forum Healthcare
    Replies: 7
    Last Post: 8th May 2015, 01:08 PM
  3. Drug Issues and Drug Abuses.
    By Lasalite in forum Civil Rights
    Replies: 16
    Last Post: 14th May 2010, 11:30 PM
  4. End the drug war.
    By minarchist in forum Political Discussion
    Replies: 20
    Last Post: 15th January 2008, 04:55 AM
  5. FYI, there's still a drug war on....
    By The_Bear in forum Political Discussion
    Replies: 23
    Last Post: 1st March 2007, 10:37 AM

Tags for this Thread


Facebook Twitter RSS Feed